Pentaplexity A Class of Non-Periodic Tilings of the Plane
- R. Penrose
- … show all 1 hide
Purchase on Springer.com
$39.95 / €34.95 / £29.95*
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.
The INTELLIGENCER thanks the Archimedeans of Cambridge University for permission to reprintPentaplexity which first appeared inEureka No. 39.
- Gardner, M.,Scientific American January 1977, pp. 110–121.
- Penrose, R.,Bull. Inst. Maths. & its Applns. 10, No. 7/8 (1974) pp. 266–271.
- Pentaplexity A Class of Non-Periodic Tilings of the Plane
The Mathematical Intelligencer
Volume 2, Issue 1 , pp 32-37
- Cover Date
- Print ISSN
- Additional Links
- Industry Sectors
- R. Penrose (1)
- Author Affiliations
- 1. Mathematical Institute University of Oxford, 28, St. Giles, Oxford, U. K.